Warning To All Women On The Pill!

Be careful! The men that you fall for while on the pill may be completely wrong for you…not just in terms of chemistry but in terms of your ability to have children!

Basically the pill puts a woman into a hormonally pregnant state in which there would be no reason to seek out a mate, and being on the pill makes women more likely to be attracted to men with similar Major histocompatibility complex (MHC). It has been discovered that MHC-similarity in couples can lead to fertility problems.

And perhaps most frightfully, the man that a woman falls for while on the pill could become repulsive to her once she stops taking the pill!

I don’t know exactly what the solution would be for this dilemma…as the pill is a very beneficial and important thing to many women!



  1. JIll says

    I hated the pill- it made me bloated, and irritable. I had mood swings something terrible. I wanted to kill everybody in my way- OK I’m kidding.

  2. Anon says

    I don’t think bc pills are all that. I cannot take them because they give me migraines (and I’ve tried just about all of them out there!!) As for IUD’s, I think the hormonal one should be outlawed. I’ve had mine for almost a year, and I’m permanently bloated, moody, aggressive, back pains, unexplained abdominal pains and now am having anxiety attacks. Not to mention, I’ve been on my period for a year straight (sorry about the TMI). In a fit of boredom and desperation, I did some research one day and found a forum for women who have had issues with the IUD. It’s some scary reading materials!!

  3. Denise says

    I totally agree w/ the 1st post. I was on the pill and had no problems conceiving.

    As for post number 4, IUD’s are great if you can have them but not everyone can. I tried one after the birth of my daughter and it would not stay in place becuase of my body.

    I do believe some problems are covered up but some of these articles come from people w/ agenda’s to cut down on the number on birth control because they agree with it.

  4. traveler says

    The pill does not cause abortion. That’s a fabrication of the fundies. I know someone who conceived while on the pill and took it for 4 months before figuring out she was pregnant. She carried the baby to full term and the child was healthy. I also know someone who wasn’t on the pill but miscarried everytime she got pregnant. So, I hardly think the pill is the cause of aborted babies. It could just be that the child wouldn’t have made it anyway.

    And I agree with the poster who said that this story smacks of a “moral police” scare tactic. I hate that this ridiculousness is happening in the U.S. No wonder the rest of the world laughs at us. I’d be laughing to if it wasn’t my country in this sad state.

  5. anonymous says

    You also might want to mention that it causes of breast cancer (which is covered up by the drug companies). it also dries out your cervical crypts. Which in turn creates less cervical mucus–less muscus equals a less fertile environment and greatly decreases if not completely destroying your chances of becoming pregnant. This increases each year you take the pill. It also can cause you to abort a conceived baby without you knowing it. Do the research!!

  6. Rougelatete says

    Does anyone else think this stinks of the “moral police” coming to town? If you’re on the pill, you’re sexually active (unless there is a medical reason), and the implication is that you’re sexually active without the intent of producing a child. There’s an even further implication that you’re having sex outside the “sanctity” of marriage. Soooo….let’s just scare women out of their sexual/reproductive freedom and tell them that if they behave this way, they’ll kiss a frog instead of a prince. Oh, and have scores of unwanted pregnancies. Because that makes sense….

  7. Dustie says

    My BCP horror story does NOT include being repulsed by my husband after I stopped taking them. I think that is crap and maybe one woman’s excuse.
    I had been on the pill for probably 12 years when I had a “stroke like” episode. My doctor immediately took me off of the pill and I will NEVER take them again. So, beware ladies, read up on your pill and the possible adverse effects!!

  8. traveler says

    I don’t know about anyone else, but I think this is a bunch of malarky. I know plenty of people that met while the woman was on the pill and had no trouble conceiving when they were ready. And no problems with replusive feelings either. Sounds to me like a bunch of bored scientists with nothing better to do. Perhaps they should spend more time and money researching a cancer cure than wasting it on this drivel.

Leave a Reply

Your email address will not be published.